I am on gabepentin for my sciatic nerve pain. They are trying to calm it down so I can have physio on my back and leg. My leg is suffering greatly , very painful and it is very hard to walk. This is my 4th day on the drug. My second day on full doseage of 300mg 3 times a day totaling. 900 mg I not feeling much relief. Should I be? Or does it take longer ?
Kelliegirl; Yes it is going to take longer and it can vary from patient to patient but 3 days is just a start you have to reach the right blood level and see how it works for you.If your into much discomfort give your doctor a call and see if there is something yu can take with the Gabapentin hope it all works out for you Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2013 • 2 answers
Posted 25 Oct 2013 • 2 answers
Posted 25 Apr 2014 • 3 answers
Posted 12 Feb 2016 • 0 answers
Posted 5 Jul 2016 • 1 answer